# SDR CA100831004

- Difficulty date: August 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

IFSD DURING REVENUE FLIGHT, A FEW MINUTES AFTER TAKEOFF, A LOW OIL PRESSURE WARNING CAME ON WITH SMOKE IN THE CABIN.  THE RT ENGINE SHUTDOWN BY ITSELF AND AN EMERGENCY DECLARED. UNEVENTFUL LANDING BACK TO POINT OF ORIGIN WAS PERFORMED (FAA SDR 2010091100220/DXTA2010081604190).
